# SDR TAMF20070031S

- Difficulty date: August 25, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767-200
- Aircraft serial: 23803
- Aircraft time: 71,323 hours, 26,829 cycles
- Engine: Ge CF680C2B2
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Wrinkled
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING (C) CHECKS INSPECTION WAS FOUND AN EXISTING REPAIR WRINKLED ON LEADING EDGE SLAT NR 2 UPPER SKIN.  DAMAGED AREA WAS REPAIRED IAW EWO 767-57-029 AND MFG SERVICE REQUEST 1-527377149. THIS REPAIR CONSTITUTES A MAJOR REPAIR. FORM 8100-9 WAS ISSUED APPROVING THIS REPAIR.
